# SDR BAGA2023112080003

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N112BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000077
- Aircraft time: 37,741 hours, 18,631 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND CRACK IN LH FUSELAGE AFT OF MAIN CABIN DOOR CAUSED BY AIRSTAIR CONTACT.  ACCOMPLISHED  A PERMANENT DOUBLER REPAIR OF DENT AND CRACK LOCATED ON FWD LH FUSELAGE BETWEEN FR20 AND FR23 AND BETWEEN STGR 10 AND STGR 12 AS PROVIDED IN ETD2023-190-028742 REV A
